| Model Number |
N/A |
| Medical Device Problem Code |
Peeled/Delaminated (1454)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of reeq3831 showed no other similar product complaint(s) from this lot number.
Event or Problem Description
It was reported one of the kits we used on a patient had the introducer damaged or split in half.Patient was not injured during the procedure.We had to open another kit to complete the procedure.